# SDR SWAA2016042151182

- Difficulty date: March 31, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,285 hours, 55,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65C2630812
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FAIRING PYLON INBD FLAP, OTBD TRACK INTERFACE CRACKED.  REPAIRED FITTING IAW EA.
